# SDR SWAA2021063074044

- Difficulty date: May 17, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL #221BF HAS A CORNER CRACKED AT AFT I/B AREA (MKD) ; / [01] CLEANED THE DAMAGEG AREA AND PREPARED DAMAGE AREA TO APPLY REPAIR REF B737-7 SRM 53-00-50-2R-9 .; [02] VERIFIED DAMAGED AREA IS CLEANED TO INSTALLED REPAIR PER B737-700 SRM 53-00-50-2R-9; [03] OK TO INSTALL REPAIR ON PANEL # 221BF; [04] MEASUREMENTS; [05] APPLIED REPAIR AT MAIN CABIN FLOOR PANEL 221BF REF B737- 700 SRM 53-00-50-2R-9.; [06] JOB COMPLETED; [07] RII VERIFIED REPAIR INSTALLED ON FLOOR PANEL # 221 BF AS PER B737-700 53-00-50-2R-9; [08] VERIFIED REPAIR ON PANEL # 221BF; [09] VERIFIED RII
